# SDR C2XA04IA078

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 2823
- Condition: Inoperative
- Location: Nlg
- Part time: 1,584 hours, 1,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2891 DURING CLIMBOUT OF LCH THE CREW REPORTED THAT THE LANDING GEAR DID NOT RETRACT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NLG WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONAL CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
